# SDR CAL950795

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13234
- Make and model: Boeing 737217
- Aircraft serial: 19888
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Chord
- Condition: Cracked
- Location: Bs 727
- Part time: 71,080 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1.5 INCH CRACK IN BS 727 BULKHEAD RIGHT OUTBOARD CHORD AT STRINGER 18A.  THE RIGHT OUTBOARD CHORD WAS REMOVED AND REPLACED IAW EA 5310-01638.  (M)
